| Model Number |
AAS00161-20 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Bleeding is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the procedure, the physician was able to complete the case but the patient experienced a significant bleeding, a medical or surgical intervention was needed to control the bleeding.The patient was moved to icu and hospitalized.